# SDR SWAA2021100409468

- Difficulty date: August 22, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NEAR FASTENER HOLE ON BULKHEAD FLANGE UPPER SURFACE AT BS 260 RBL 9.5 WL 208. ; / [01] REMOVED CORROSION NEAR FASTENER HOLE BS260 RBL9.5 WL208 1'X1' AREA I.A.W SRM 51-10-02-0G-0; [02] REMOVED NUTPLATE BS260 RBL10 WL208 I.A.W SRM 51-40-02-0G-0; [03] VERIFIED CORROSION REMOVED PER SRM 51-10-02.; [04] REQUEST UT INSPECTION;HFEC OPEN HOLE INSPECTION AND HFEC SURFACE INSPECTION.; [05] UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; LOWEST THICKNESS = 0.089' ET INSPECTED BLEND AND HOLE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23 AND PROCEDURE 16; NO CRACKS NOTED. CAL ID IS000450 N500D CAL ID ATS2031 E650; [06] REQUEST G.V.I OF THE DAMAGED AREA; ADJACENT AND UNDERLYING STRUCTURES TO VERIFY NO ADDITIONAL DAMAGE; [07] ACCOMPLISHED GVI; NO ADDITIONAL DAMAGE AT REPAIR AREA; ADJACENT AND UNDERLYING STRUCTURE; OK TO PROCEED. PER SRM 51-10-02.; [08] EDIT TO CORRECTIVE ACTION #5: ERRANTLY WROTE 0.089' AS REMAINING THICKNESS.  REMAINING THICKNESS IS ACTUALLY 0.087'; [09] VERIFIED COMPLETION OF EA 21-153-02555; [10] VERIFIED ALL STEPS ARE COMPLETE.; [11] VERIFIED ALL RII STEPS ARE COMPLETE.
